# SDR AALA20160509006

- Difficulty date: May 7, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 83,897 hours, 13,448 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Burst
- Location: Landing Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

UPON LANDING ALL 4 TIRES ON LT SIDE OF ACFT BURST, ACCOMPANIED BY LOSS OF RT HYD SYS PRESSURE & FLUID.
